NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A caller says they are a patient's daughter and asks for details of the patient's condition. What should the nurse do?

  1. AGive full details, as close family members have a right to know
  2. BCheck the patient's wishes and the caller's identity first
  3. CRead out the latest notes over the phone
  4. DHang up without saying anything
2.护理学基础困难

Why is heat usually avoided on a fresh soft-tissue injury during the first day?

  1. AIt narrows blood vessels and reduces blood flow to the injury
  2. BIt widens blood vessels and can increase swelling and bleeding
  3. CIt numbs the area so the patient cannot feel pain
  4. DIt makes the muscles weaker for several weeks
3.感染控制与患者安全中等

Which practice reduces back strain when a nurse moves a patient or heavy object?

  1. AKeep the load close to the body and avoid twisting
  2. BHold the load at arm’s length to keep it steady
  3. CStand with the feet close together for balance
  4. DBend at the waist and keep both knees straight
4.感染控制与患者安全困难

A nurse calculates a child’s prescribed dose and finds it is ten times higher than the usual dose for the child’s weight. What should the nurse do?

  1. AGive half the dose and watch the child closely
  2. BHold the dose and verify it with the prescriber and pharmacist
  3. CGive it, because the prescriber must have a reason
  4. DGive one-tenth of the dose without telling anyone about it
5.优先排序与委派中等

在静脉输注抗生素期间,一名患者出现荨麻疹、喘鸣和声音嘶哑。护士首先做什么?

  1. A停止输注
  2. B将输注速度减慢到一半
  3. C给予口服苯海拉明
  4. D在病历中记录该反应
6.优先排序与委派困难

After handover on a medical unit, which patient should the nurse see first?

  1. ANew atrial fibrillation, heart rate 150/min, blood pressure 86/50 mmHg, dizzy
  2. BDay 2 after a hernia repair, pain 6/10, oral analgesic due in 20 minutes, wants it now
  3. CPneumonia on 2 L/min oxygen, SpO₂ 93%, talking in full sentences
  4. DDeep vein thrombosis on a heparin infusion, aPTT in the target range
7.临床护理中等

A pressure ulcer shows full-thickness tissue loss with exposed bone. Which category (stage) is this?

  1. ACategory 1
  2. BCategory 2
  3. CCategory 4
  4. DCategory 3
8.临床护理困难

A patient with poorly controlled hyperthyroidism develops a high fever, very fast heart rate, agitation and vomiting during an infection. What is likely?

  1. AHypoglycaemia
  2. BThyroid storm
  3. CMyxoedema coma
  4. DAddisonian crisis
9.实验室检查值与电解质中等

A patient with a potassium of 2.8 mEq/L has potassium chloride prescribed IV. Which statement about giving it is correct?

  1. AIt is added to the IV bag without mixing, so it stays at the bottom
  2. BIt is given as an undiluted bolus into a large vein to avoid irritation
  3. CIt is always diluted and given by infusion pump, never as an IV push
  4. DIt may be given as a slow IV push over one minute if the level is very low
10.实验室检查值与电解质困难

A patient with severe hypertriglyceridemia has a measured sodium of 128 mEq/L, but a measured serum osmolality is normal, and the patient has no symptoms. What is the most likely explanation?

  1. AHyponatremia caused by drinking far too much water
  2. BHyponatremia caused by severe hyperglycemia in diabetes
  3. CTrue hyponatremia from SIADH that needs fluid restriction
  4. DPseudohyponatremia, an artifact caused by very high lipids
11.药理学中等

为什么多西环素不应与牛奶或抗酸药同时服用?

  1. A抗酸药会把它变成有毒化合物
  2. B牛奶通过诱导酶加快其在肝脏中的分解
  3. C钙和其他金属离子会与之结合,减少吸收
  4. D合用会引起严重便秘
12.药理学困难

A woman with epilepsy who takes an antiepileptic drug plans to become pregnant. Which advice is standard?

  1. AAvoid folic acid because it lowers drug levels
  2. BTake folic acid before conception and seek specialist review of her medication
  3. CNo change is needed, as antiepileptics carry no risk in pregnancy
  4. DStop all antiepileptic drugs straight away as soon as she stops contraception
13.内外科护理:心血管与呼吸中等

胸腔引流管中的液面不再波动。这可能意味着什么?

  1. A对侧出现了新的气胸
  2. B引流装置开始引流腹部
  3. C瓶内水位过高,无法移动
  4. D肺已复张,或引流管扭曲、堵塞
14.内外科护理:心血管与呼吸困难

A conscious adult in the dining room is suddenly unable to speak, cough or breathe after a mouthful of food. What should the nurse do first?

  1. ASweep blindly in the mouth with a finger
  2. BEncourage them to drink a glass of water to wash the food down
  3. CUp to five back blows, then up to five abdominal thrusts if needed
  4. DLie them down on the floor and start chest compressions immediately
15.内外科护理:神经、内分泌与肾脏中等

A patient taking warfarin is diagnosed with an intracerebral haemorrhage. What is the priority treatment?

  1. AStarting aspirin to prevent further clots
  2. BUrgent reversal of the anticoagulant effect
  3. CIV thrombolysis within 4.5 hours
  4. DDoubling the warfarin dose to stabilise the INR
16.内外科护理:神经、内分泌与肾脏困难

A patient on insulin has worsening chronic kidney disease and is having more hypos. What is the best explanation?

  1. AKidney disease makes the meter read too low
  2. BKidney disease makes the body resistant to insulin
  3. CThe kidneys clear less insulin, so it lasts longer
  4. DThe patient is eating far more carbohydrate than before
17.内外科护理:消化、围手术期与肿瘤中等

What is the most important safety point about misoprostol?

  1. AIt causes severe constipation in most patients
  2. BIt can cause miscarriage and must not be used in pregnancy
  3. CIt must be given only by deep intramuscular injection
  4. DIt strongly raises blood glucose in people with diabetes
18.内外科护理:消化、围手术期与肿瘤困难

急性胰腺炎最初几小时,通常推荐哪种补液策略?

  1. A单用静脉白蛋白,不用任何晶体液
  2. B以目标为导向的平衡晶体液,根据反应调整
  3. C完全不静脉补液,只喝少量口服水
  4. D无论患者反应如何,都给予非常大量
19.产科护理中等

A pregnant woman taking iron says her stools have turned black. What is the best response?

  1. AExplain that this is an expected effect of iron
  2. BAdvise her to go to the emergency department now
  3. CTell her to stop the iron immediately
  4. DTell her to double the dose of the tablets
20.产科护理困难

A biophysical profile scores 4 out of 10 at 38 weeks. How should the nurse interpret this?

  1. AIt is normal and reassuring
  2. BIt only means the woman needs to drink more water
  3. CIt is abnormal and needs prompt review
  4. DIt is equivocal and should be repeated next week
21.儿科护理中等

What is the main purpose of medical play with a doll and real equipment before surgery?

  1. ATo let the child express fears and gain a sense of control
  2. BTo test the child's intelligence
  3. CTo teach the child how the surgeons will do the operation
  4. DTo keep the child busy so the nurse can do other work
22.儿科护理困难

一名 6 岁的镰状细胞病患儿体温 39.0 °C。为什么要作为紧急情况处理?

  1. A发热意味着镰变危象已经开始,因此孩子需要立即输血以替换受损的细胞
  2. B发热是每次疼痛危象的正常开端
  3. C镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高
  4. D不紧急;所有儿童都常发热
23.精神科护理中等

When is the risk of suicide particularly high for patients after psychiatric inpatient care?

  1. AOnly after one year at home
  2. BOnly while the patient is asleep in hospital
  3. CIn the first weeks after discharge
  4. DThere is no change in risk after discharge
24.精神科护理困难

一名患者被发现无反应,呼吸频率 6 次/分,瞳孔针尖样。护士应首先做什么?

  1. A让患者呈复苏体位,等其自然醒来再通知他人
  2. B呼救,开放气道并支持呼吸,并按处方或规程给予纳洛酮
  3. C给予氟马西尼
  4. D给一大杯水
25.护理数学与单位换算中等
6.5039 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 6.5039 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

6.5039 mL
x = mL
26.护理数学与单位换算困难
322 µmol/L? mg/dL1 mg/dL = 88.4 µmol/L

练习题(虚构数值,不作为临床指导)。 血清肌酐结果为 322 µmol/L。按肌酐 1 mg/dL = 88.4 µmol/L,求以 mg/dL 表示的c。取到两位小数。

322 µmol/L1 mg/dL = 88.4 µmol/L
c = mg/dL
27.剂量计算中等
72 kgBSA = 1.65 m²50 mg/m²D = ? mg

一名体重 72 kg 的患者体表面积为 1.65 m²。医嘱为 50 mg/m²。求剂量 D,以 mg 表示。

72 kgBSA = 1.65 m²50 mg/m²
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 1880 微克。安瓿浓度为 2 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

1880 mcg2 mg/mL
V = mL
29.静脉输液速度中等
60 gtt/mL100 mL/h? gtt/min

医嘱要求以 100 mL/h 输液,但没有输液泵。改用滴系数为 60 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

100 mL/h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
2 g250 mL? mL/h1.5 mg/min

一袋中含有 2 g 药物,溶于 250 mL。医嘱为每分钟 1.5 mg。泵速 R 应设为多少 mL/h?

2 g/250 mL1.5 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量8 小时班次水300 mL茶150 mL果冻120 mL静脉输液100 mL/h × 8 h静脉抗生素2 × 50 mL尿液450 mL尿液425 mL尿液225 mL尿液150 mL伤口引流30 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 80 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

80 kg8 h尿液: 450 mL尿液: 425 mL尿液: 225 mL尿液: 150 mL伤口引流: 30 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL50 mL/h开始 06:4514:15: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:45 开始用输液泵以 50 mL/h 输注。到 14:15 时袋中还剩多少 mL V?

1000 mL50 mL/h06:45 → 14:15
V = mL
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者自发睁眼,说出不恰当的、随机的词,最佳运动反应表现为:把肢体从压迫处缩回(正常屈曲)。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 96%正在补充吸氧,血压 118/70 mmHg,脉搏 40 次/分,清醒,体温 34.8 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 96%O₂SBP 118HR 40AT 34.8 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · Check the patient's wishes and the caller's identity first

为什么是这个答案

Information is shared only with people the patient has agreed to, and the caller's identity is checked as per policy. Often only limited information is given by phone.

答案

B · Check the patient's wishes and the caller's identity first
2.护理学基础

答案: B · It widens blood vessels and can increase swelling and bleeding

为什么是这个答案

Heat causes vasodilation, which can worsen swelling and bleeding in an acute injury. Cold is used first; heat may help later with stiffness.

答案

B · It widens blood vessels and can increase swelling and bleeding
3.感染控制与患者安全

答案: A · Keep the load close to the body and avoid twisting

为什么是这个答案

Good body mechanics include a wide base of support, bending at the hips and knees, keeping the load close and turning with the feet instead of twisting the spine. Lifting aids are used whenever possible.

答案

A · Keep the load close to the body and avoid twisting
4.感染控制与患者安全

答案: B · Hold the dose and verify it with the prescriber and pharmacist

为什么是这个答案

Tenfold errors are common in pediatrics, usually from decimal or unit mistakes. The nurse holds the dose and clarifies it, and never changes the dose on their own.

答案

B · Hold the dose and verify it with the prescriber and pharmacist
5.优先排序与委派

答案: A · 停止输注

为什么是这个答案

停药可终止对过敏原的进一步接触。然后护士呼叫援助,并按处方准备肾上腺素以应对过敏性休克。减慢输注仍会给予更多药物,记录则放在之后。

答案

A · 停止输注
6.优先排序与委派

答案: A · New atrial fibrillation, heart rate 150/min, blood pressure 86/50 mmHg, dizzy

为什么是这个答案

Rapid atrial fibrillation with hypotension and dizziness means the heart is not pumping enough blood; the patient is unstable. The other patients are within target or have predictable needs.

答案

A · New atrial fibrillation, heart rate 150/min, blood pressure 86/50 mmHg, dizzy
7.临床护理

答案: C · Category 4

为什么是这个答案

Category 4 involves full-thickness tissue loss with exposed bone, tendon or muscle. Category 3 is full-thickness skin loss without exposed bone or tendon. US (NPIAP) terminology calls these stages rather than categories.

答案

C · Category 4
8.临床护理

答案: B · Thyroid storm

为什么是这个答案

Thyroid storm is a life-threatening worsening of hyperthyroidism, often triggered by infection or surgery. It needs urgent treatment with cooling, beta-blockade and antithyroid drugs.

答案

B · Thyroid storm
9.实验室检查值与电解质

答案: C · It is always diluted and given by infusion pump, never as an IV push

为什么是这个答案

Concentrated potassium chloride given as an IV push can cause fatal cardiac arrest, so it is never pushed. It is diluted, mixed well and given by infusion pump at a rate set by protocol, often with cardiac monitoring at higher rates.

答案

C · It is always diluted and given by infusion pump, never as an IV push
10.实验室检查值与电解质

答案: D · Pseudohyponatremia, an artifact caused by very high lipids

为什么是这个答案

Very high lipids or proteins take up part of the plasma volume, so some laboratory methods report a falsely low sodium. The osmolality and the sodium measured by direct methods are normal. Treating this "hyponatremia" would be harmful.

答案

D · Pseudohyponatremia, an artifact caused by very high lipids
11.药理学

答案: C · 钙和其他金属离子会与之结合,减少吸收

为什么是这个答案

四环素类在肠道中与钙、镁、铝和铁形成络合物,从而减少吸收。服药时间应与这些产品错开。

答案

C · 钙和其他金属离子会与之结合,减少吸收
12.药理学

答案: B · Take folic acid before conception and seek specialist review of her medication

为什么是这个答案

Folic acid before and in early pregnancy reduces the risk of neural tube defects. Medication should be reviewed before conception, but drugs should not be stopped suddenly because uncontrolled seizures are also dangerous.

答案

B · Take folic acid before conception and seek specialist review of her medication
13.内外科护理:心血管与呼吸

答案: D · 肺已复张,或引流管扭曲、堵塞

为什么是这个答案

肺完全复张并封闭管口时可出现波动消失,但引流管扭曲、被血块堵塞或患者压住管子时也会如此。应评估患者和管路,并上报。

答案

D · 肺已复张,或引流管扭曲、堵塞
14.内外科护理:心血管与呼吸

答案: C · Up to five back blows, then up to five abdominal thrusts if needed

为什么是这个答案

For a conscious adult with severe choking, current UK, European and AHA (2025) guidance teach up to five back blows, then up to five abdominal thrusts, repeated until the obstruction clears; some older courses used abdominal thrusts alone. If the person becomes unconscious, CPR is started. Blind finger sweeps can push the object further in.

答案

C · Up to five back blows, then up to five abdominal thrusts if needed
15.内外科护理:神经、内分泌与肾脏

答案: B · Urgent reversal of the anticoagulant effect

为什么是这个答案

Anticoagulants make the haematoma expand. Warfarin is reversed urgently, typically with prothrombin complex concentrate and IV vitamin K. Thrombolysis and antiplatelets are contraindicated in a bleed.

答案

B · Urgent reversal of the anticoagulant effect
16.内外科护理:神经、内分泌与肾脏

答案: C · The kidneys clear less insulin, so it lasts longer

为什么是这个答案

The kidneys clear a large share of insulin. As kidney function falls, insulin stays in the blood longer and some oral agents build up, so hypos increase. Insulin doses often need to be reduced.

答案

C · The kidneys clear less insulin, so it lasts longer
17.内外科护理:消化、围手术期与肿瘤

答案: B · It can cause miscarriage and must not be used in pregnancy

为什么是这个答案

Misoprostol protects the stomach lining against NSAID damage, but it stimulates uterine contraction and can cause miscarriage. Diarrhoea is its most common side effect.

答案

B · It can cause miscarriage and must not be used in pregnancy
18.内外科护理:消化、围手术期与肿瘤

答案: B · 以目标为导向的平衡晶体液,根据反应调整

为什么是这个答案

胰腺炎使液体丢失到组织中,所以早期静脉补液很重要。最新指南倾向于使用哈特曼液或乳酸林格液等平衡晶体液进行适度、以目标为导向的复苏,并根据心率、血压和尿量调整,因为过于积极的补液只会增加负荷而没有益处。

答案

B · 以目标为导向的平衡晶体液,根据反应调整
19.产科护理

答案: A · Explain that this is an expected effect of iron

为什么是这个答案

Iron supplements commonly make stools dark green or black. This is harmless, unlike tarry stools with signs of bleeding such as dizziness.

答案

A · Explain that this is an expected effect of iron
20.产科护理

答案: C · It is abnormal and needs prompt review

为什么是这个答案

A score of 8 to 10 is normal, 6 is equivocal, and 4 or less is abnormal and suggests fetal hypoxia. At term, a low score usually leads to prompt review and consideration of birth.

答案

C · It is abnormal and needs prompt review
21.儿科护理

答案: A · To let the child express fears and gain a sense of control

为什么是这个答案

Therapeutic or medical play lets children explore equipment, act out procedures and show feelings they cannot put into words. It reduces anxiety and helps staff correct misunderstandings.

答案

A · To let the child express fears and gain a sense of control
22.儿科护理

答案: C · 镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高

为什么是这个答案

反复梗死使脾脏在儿童早期受损(功能性无脾),因此有荚膜的细菌可导致暴发性脓毒症。发热需要紧急评估,通常需要使用抗生素。

答案

C · 镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高
23.精神科护理

答案: C · In the first weeks after discharge

为什么是这个答案

The period shortly after discharge carries a high risk of suicide. Early follow-up, a safety plan and clear crisis contacts help bridge the transition.

答案

C · In the first weeks after discharge
24.精神科护理

答案: B · 呼救,开放气道并支持呼吸,并按处方或规程给予纳洛酮

为什么是这个答案

首先是气道和呼吸支持,并给予纳洛酮以逆转阿片类药物的作用。由于纳洛酮的作用可能先于阿片类药物消退,需密切监测患者。

答案

B · 呼救,开放气道并支持呼吸,并按处方或规程给予纳洛酮
25.护理数学与单位换算

答案: x = 6.5 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

6.5039 → 5

只看下一位数字

6.5039 → 0
0 小于或等于 4,所以 5 不变。
后面的数字(39)不考虑:只取整一次,不要逐位取整。

取整

x = 6.5 mL

答案

x = 6.5 mL
26.护理数学与单位换算

答案: c = 3.64 mg/dL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

转换

c = 322/88.4 = 3.643 ≈ 3.64 mg/dL

答案

c = 3.64 mg/dL
27.剂量计算

答案: D = 82.5 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 50·1.65 = 82.5 mg

答案

D = 82.5 mg
28.剂量计算

答案: V = 0.94 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

2 mg/mL = 2000 mcg/mL

体积

V = 1880/2000 = 0.94 mL

答案

V = 0.94 mL
29.静脉输液速度

答案: R = 100 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

100/60 = 1.667 mL/min

滴速

R = 1.667·60 = 100 gtt/min

答案

R = 100 gtt/min

使用微滴输液器(60 gtt/mL)时,gtt/min 等于 mL/h。

30.静脉输液速度

答案: R = 11.25 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

2000 mg/250 mL = 8 mg/mL

每小时剂量

1.5·60 = 90 mg/h

泵速

R = 90/8 = 11.25 mL/h

答案

R = 11.25 mL/h
31.静脉输液与液体平衡

答案: U = 1.95 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

450 + 425 + 225 + 150 = 1250 mL

每千克每小时

U = 1250/(80·8) = 1.953 ≈ 1.95 mL/kg/h

答案

U = 1.95 mL/kg/h
32.静脉输液与液体平衡

答案: V = 625 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:45 → 14:15 = 7.5 h

已输入体积

50·7.5 = 375 mL

剩余体积

V = 1000 − 375 = 625 mL

答案

V = 625 mL
33.临床评估评分

答案: 中度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 自发睁眼 → 4
V: 说出不恰当的、随机的词 → 3
M: 把肢体从压迫处缩回(正常屈曲) → 4

相加

GCS = 4 + 3 + 4 = 11

严重程度

GCS 11 → 中度

答案

中度
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 96% → 0
吸氧 → 2
SBP 118 mmHg → 0
HR 40/min → 3
清醒 (A) → 0
T 34.8 °C → 3

总分和红色分值

NEWS2 = 0 + 0 + 2 + 0 + 3 + 0 + 3 = 8
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions